MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VERITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VERITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5056
Medical Device Problem Codes Pacing Asynchronously (1441); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the pacemaker (pm) was under-sensing leading to functional loss of capture as cited in a research article.The patient was asymptomatic.The pm was reprogrammed and the patient was in stable condition.

Brand Name
VERITY ADX XL
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key12688904
Report Number2017865-2021-35022
Device Sequence Number16484717
Product Code DXY
UDI-Device Identifier05414734006712
UDI-Public05414734006712
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2012
Device Model Number5056
Device Catalogue Number5056
Device Lot Number3240411
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1